I had a Nuclear Stress test yesterday 10/05/09, and was wondering if it could have caused any problems. First of all, i was extremely nervous and having high anxiety before, during and after the test. I made it through the test just fine and when I called the Dr. back about my results he said everything looked normal. There were no blockages as far as he could see. I haven't seen my GP yet, so I don't know the in depth diagnosis, if there is one.
My problem is that ever since I had the test I have been feeling sharp pains like somebody sticking a pin in me, in my chest. I have also been experiencing sharp pains in my upper back part of the arm, and upper back of the leg. It feels like the pins as well. The pain from either arms or legs, and from my chest only last a fraction of a second, so it doesn't scare me that much. I have started walking recently after being VERY sedentary for about 4 years. I have started walking before and never had problems like this, which leads me to believe it is connected to the test. I have also heard my heart beat in my ear when I lay down and I've never really done that before either, unless I was moving a lot and got my heart worked up.
I haven't had a pulmonary test yet, and I won't be able to see my GP until Nov 19th. o_O I'm 25 and 530lbs last time i checked. I don't want to die from trying to see if my heart is healthy enough to excersize, so any idea as to what could be going on would be very helpful. I think I'm going to try to see another Dr. before I see my GP. He was a bran new GP anyway, as my old one moved.
If I left any info out that would be useful, just let me know. I'm kinda new at health forums.
In order to get your heart running faster, did you manage to accomplish this on the treadmill, or did you have to have drugs used?
Some people can feel a little bit strange for 48 hours after a stress test, but those are rare. You will have also been given nitros to open up your arteries which makes some people feel uncomfortable. After 48 hours, the drugs will be virtually out of your system.
Before the stress test you have to stop taking beta blockers, I presume you have resumed this medication again?
I had to do the chemical test. I'm too big for the treadmill. I had an extremely sharp pain in my chest tonight that made me go to the ER again. They didn't find anything again and chalked it up to anxiety. They gave me a shot of something that started with an A.. Adozine or something, I believe. And it made me cry, for some reason, instantly and then I felt a lot better. Kind of like a ball of stress was released. It was very weird and hard to explain really. I think it was stress, and maybe a panic attack. I haven't had a big attack in years though.
I'm still getting the feeling of like static building up all over my body. Still not sure what that is. The ER Dr. said to visit with my GP, or any GP I could get in to see and ask them, as a follow up, and let them explain the results of the stress test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.